# SDR HEEA076940

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 1,893 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043054
- Part serial: A17503139
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIBERGLASS SKIN NEAR THE TRAILING EDGE IS CRACKED AND HAS SOME SEPARATION NEXT TO THE ABRASION STRIP. PENDING VENDOR REPAIR.
